# SDR JYDR20230125233

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- Engine: Pwa JT12*
- Engine time: 44,910 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Lock Tab
- Part number: 536211AA
- Condition: Broken
- Location: 4th Stage Com Di
- Part time: 1,283 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD JUST LANDED WHEN ENGINE WENT HOT AND STOPPED. ENGINE REMOVED AND SENT TO THIS REPAIR STATION. UPON DISASSEMBLY OF ENGINE A 4TH STAGE TABLOCK HAD FAILED ALLOWING THE 4TH STAGE COMPRESSOR BLADE TO MOVE AND CAUSE DAMAGE TO THE REST OF THE ENGINE. DAMAGE WAS SEVERE ANG CAUSED ENOUGH DOD THE ENGINE BLEED BAND COULD NOT OPERATE CAUSING THE OVERTEMP. THIS TABLOCK IS A PMA PART MANUFACTURED BY ABLE ENGINEERING. PART NUMBER 536211AA. A PREVIOUS SDR WAS SUBMITTED ON THIS PART, JYDR20220209040. PART MANUFACTURE WILL BE NOTIFIED AND PICTURES SUBMITTED.
